# SDR P5CA9801617

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 4980 · APU Exhaust System
- Part: Liner
- Condition: Cracked
- Location: Apu Exhaust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU EXHAUST INNER LINER HAD 12 INCH CRACK.  REMOVED AND REPLACED EXHAUST LINER PER MM 49-81-03.
